Sankhya: The Indian Journal of Statistics

1995, Volume 57, Series B, Pt. 1, pp. 103--111

OPTIMALITY OF AN ANALOGUE OF BASU'S ESTIMATOR UNDER A DOUBLE SAMPLING DESIGNS

By

N. K. UNNIKRISHNAN and S. KUNTE, University of Poona

SUMMARY.  Basu's estimator, proposed as an estimator for the population total of a survey population is studied from a double sampling perspective. Various optimality properties are investigated.

AMS (1985) subject classification.  62D05, 62C50.

Key words and phrases. Admissibility, stepwise Bayes procedure, double sampling, superpopulation model , uniform admissibility.

Full paper (PDF)

This article in mathematical reviews.